Jump to content

relax..or not


Recommended Posts

So..can this thing called tolerance cause one to become unable to relax...I'm talking really extremely tense? -Susan
Link to comment
Share on other sites

Yes, tolerance can cause that...as far as I know, being on benzos with OUT up-dosing, can cause tolerance withdrawal, and then tapering off of benzos can cause the w/d s/x as well.  And I 100% know that "unable to relax" feeling.  My body is often very tense and my mind races.  I am unable to relax at all, but I also feel "frozen", like I can't move.  It's a bizarre feeling.  I often search for sites on the web that will list the s/x of withdrawing from benzos, and I will feel reassured that it's just w/d when I see all the symptoms I feel.  It sounds silly and simple, but it helps me. 

 

All the best and take care,

Schatje

Link to comment
Share on other sites

Even though I am 5 months off and feeling better in general I still feel edgy and agitated. I wouldn't exactly call it anxiety. More like a restlessness that just won't go away.
Link to comment
Share on other sites

Floridaguy- I was edgy and agitated before I ever took klonopin...were you also? This isn't a return of a "before" symptom, but something new for you?-S
Link to comment
Share on other sites

I felt like I was connected to an electrical outlet.  4 months out and I'm starting to slow down.

 

My exact terminology!  I am at 4 months out too- you gave me hope mine will start slowing down soon.  Thanks wellness!

Link to comment
Share on other sites

I'm exactly the same way...cannot relax at all no matter what I do...it's an awful feeling!!!  I only hope it gets better with time.  Sorry you have it too!

 

We just need to hang in there!

 

all the best,

Pauline

Link to comment
Share on other sites

Floridaguy- I was edgy and agitated before I ever took klonopin...were you also? This isn't a return of a "before" symptom, but something new for you?-S

 

Only in social situations. The benzo agitation is completely different.

Link to comment
Share on other sites

I do not deal with issues of social anxiety per se, but find that as time, or perhaps benzo use, goes on- I find myself feeling more self conscious around people, and sometimes withdrawn. While at the end of my earlier attempt at quitting k- I was even feeling sort of agoraphobic- yet I was not comfortable hanging at home either.

Sometimes the tension in general feels so strong I want to jump out of my skin. and I am edgier with people every now and then.

Sigh.

Link to comment
Share on other sites

×
×
  • Create New...